# SDR USAA2011092200024

- Difficulty date: September 16, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 32,807 hours, 19,682 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Part number: D5598141100400
- Condition: Excess Play
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK -  EXCESSIVE PLAY ON LEFT ELEVATOR HINGE FITTING NR 6 AT HORIZONTAL STAB STA5894/RIB 13.  REPLACED LEFT ELEVATOR HINGE FITTING NR 6 IAW A320 AMM 55-16-42.
